# SDR AALA20111107TUL03

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 66,798 hours, 23,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1640 UPPER FLOORBEAM REPAIR UPPER DOUBLER AND FRAME CORRODED LEFT BUTTLINE 6 TO RIGHT BUTTLINE 12.  REPAIRED LATERAL I BEAM/FLOOR SUPPORT BY INSTALLING T CAP REPAIR PER SRM 53-00-51-2, REPAIR 3.
